11
Views
2
CrossRef citations to date
0
Altmetric
Original Articles

A second-variation algorithm and the convergence conditions for a general class of non-linear distributed-parameter control systems

&
Pages 329-350 | Received 20 Jun 1976, Published online: 19 Apr 2007
 

Abstract

A second-variation algorithm is developed for a general class of non-linear distributed parameter systems with distributed and space-independent controls and with nonlinear functional boundary conditions. The boundary conditions contain distributed controls as well as a spatially independent parameter which is governed by its own set of dynamic equations. Algorithmic equations are derived and a set of sufficiency conditions for convergence is established. The rapid convergence of the algorithm to the optimal policy is demonstrated for a non-linear example involving distributed control.

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.